Approximation for Frobenius algebraic equations in Witt vectors

Bélair, Luc (2009). « Approximation for Frobenius algebraic equations in Witt vectors ». Journal of Algebra, 321(9), pp. 2353-2364.

Fichier(s) associé(s) à ce document :
[img]
Prévisualisation
PDF
Télécharger (223kB)

Résumé

Abstract We prove an approximation property for solutions to difference equations in excellent discrete valuation rings satisfying an appropriate Hensel's lemma, analog to a theorem of Greenberg [M. Greenberg, Rational points in henselian discrete valuation rings, Publ. Math. Inst. Hautes Études Sci. 31 (1966) 59–64]. In the case of Witt vectors we obtain a Nullstellensatz for Frobenius algebraic equations.

Type: Article de revue scientifique
Mots-clés ou Sujets: Witt vectors; Difference ring; Discrete valuation ring; Approximation; Ultraproduct.
Unité d'appartenance: Faculté des sciences > Département de mathématiques
Déposé par: Luc Bélair
Date de dépôt: 23 mars 2009
Dernière modification: 01 nov. 2014 02:08
Adresse URL : http://www.archipel.uqam.ca/id/eprint/1804

Statistiques

Voir les statistiques sur cinq ans...